Alert archive / Oklahoma / River Flood Warnings in 2018

River Flood Warning 12, NWS Tulsa, OK

February 24, 2018Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Feb 24, 2018, 1:12 PM CST for Ottawa County, Oklahoma. It took effect at Feb 25, 2018, 12:56 AM CST. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Feb 24, 2018, 1:12 PM CST (19:12 UTC)
In effect from
Feb 25, 2018, 12:56 AM CST
Expired
Feb 26, 2018, 12:55 PM CST
In force
36 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 109 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spring River near Quapaw (QUAO2). The gauge peaked at 22.17 ft at Feb 25, 2018, 7:00 PM CST.

actionminormoderate1015202502/2402/2502/2602/27
Action stage
20 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07188000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

675 
WGUS44 KTSA 241912
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
112 PM CST Sat Feb 24 2018


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-250312-
/O.NEW.KTSA.FL.W.0012.180225T1200Z-180226T1545Z/
/QUAO2.1.ER.180225T1200Z.180226T0000Z.180226T0945Z.NO/
112 PM CST Sat Feb 24 2018

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Spring River near Quapaw
* from Sunday morning to Monday morning, or until the warning is 
  cancelled.
* At 12:00 PM Saturday, the stage was 15.91 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Spring River near Quapaw is expected to rise above 
  flood stage Sunday morning and continue to rise to near 20.8 feet 
  by Sunday evening. The river is then expected to fall below flood stage 
  early Monday morning.
* Impact...At 20.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481

$$

Lacy
9 follow-up statements
796 
WGUS84 KTSA 250214
FLSTSA
Flood Statement
National Weather Service Tulsa OK
814 PM CST Sat Feb 24 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-251014-
/O.EXT.KTSA.FL.W.0012.180225T0834Z-180226T1017Z/
/QUAO2.1.ER.180225T0834Z.180225T1800Z.180226T0417Z.NO/
814 PM CST Sat Feb 24 2018

The Flood Warning continues for
  The Spring River near Quapaw.
* from late tonight to late Sunday night, or until the warning is 
  cancelled.
* At  7:00 PM Saturday, the stage was 18.84 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The Spring River near Quapaw is expected to rise above 
  flood stage Sunday before dawn and continue to rise to near 20.5 
  feet by early Sunday afternoon. The river is expected to fall below
  flood stage late Sunday evening.
* Impact...At 20.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481

$$
786 
WGUS84 KTSA 250703
FLSTSA
Flood Statement
National Weather Service Tulsa OK
103 AM CST Sun Feb 25 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-251502-
/O.EXT.KTSA.FL.W.0012.180225T0656Z-180226T1200Z/
/QUAO2.1.ER.180225T0656Z.180225T1800Z.180226T0600Z.NO/
103 AM CST Sun Feb 25 2018

...Flood Warning extended until Monday morning...
The Flood Warning continues for
  The Spring River near Quapaw.
* from early this morning to Monday morning, or until the warning is 
  cancelled.
* At 12:00 AM Sunday, the stage was 20.01 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Spring River near Quapaw will continue rising to 
  near 20.6 feet this afternoon. The river is expected to fall below 
  flood stage Monday before dawn.
* Impact...At 20.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481

$$
628 
WGUS84 KTSA 251256
FLSTSA
Flood Statement
National Weather Service Tulsa OK
656 AM CST Sun Feb 25 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-252055-
/O.EXT.KTSA.FL.W.0012.000000T0000Z-180226T2120Z/
/QUAO2.1.ER.180225T0554Z.180226T0000Z.180226T1520Z.NO/
656 AM CST Sun Feb 25 2018

...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
  The Spring River near Quapaw.
* until Monday afternoon, or until the warning is cancelled.
* At  6:00 AM Sunday, the stage was 20.73 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Spring River near Quapaw will continue rising to 
  near 21.2 feet this evening. The river is expected to fall below 
  flood stage late Monday morning.
* Impact...At 20.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481

$$
659 
WGUS84 KTSA 251838
FLSTSA
Flood Statement
National Weather Service Tulsa OK
1238 PM CST Sun Feb 25 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-260238-
/O.EXT.KTSA.FL.W.0012.000000T0000Z-180226T2200Z/
/QUAO2.1.ER.180225T0554Z.180226T0000Z.180226T1600Z.NO/
1238 PM CST Sun Feb 25 2018

...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
  The Spring River near Quapaw.
* until Monday afternoon, or until the warning is cancelled.
* At 12:00 PM Sunday, the stage was 21.50 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Spring River near Quapaw will continue rising to 
  near 21.6 feet this evening. The river is expected to fall below 
  flood stage late Monday morning.
* Impact...At 22.0 feet, park and recreational areas experience minor 
  flooding.
 
&&
 
LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481

$$

Lacy
665 
WGUS84 KTSA 252032
FLSTSA
Flood Statement
National Weather Service Tulsa OK
232 PM CST Sun Feb 25 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-260432-
/O.EXT.KTSA.FL.W.0012.000000T0000Z-180226T2212Z/
/QUAO2.1.ER.180225T0554Z.180226T0000Z.180226T1612Z.NO/
232 PM CST Sun Feb 25 2018

...Flood Warning extended until Monday afternoon...
The Flood Warning continues for
  The Spring River near Quapaw.
* until Monday afternoon, or until the warning is cancelled.
* At 2:00 PM Sunday, the stage was 21.75 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Spring River near Quapaw will continue rising to 
  near 22.2 feet this evening. The river is expected to fall below 
  flood stage late Monday morning.
* Impact...At 22.0 feet, park and recreational areas experience minor 
  flooding.
 
&&
 
LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481

$$
366 
WGUS84 KTSA 260057
FLSTSA
Flood Statement
National Weather Service Tulsa OK
657 PM CST Sun Feb 25 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-260857-
/O.EXT.KTSA.FL.W.0012.000000T0000Z-180227T0025Z/
/QUAO2.1.ER.180225T0554Z.180226T0000Z.180226T1825Z.NO/
657 PM CST Sun Feb 25 2018

...Flood Warning extended until Monday evening...
The Flood Warning continues for
  The Spring River near Quapaw.
* until Monday evening, or until the warning is cancelled.
* At 6:00 PM Sunday, the stage was 22.10 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Spring River near Quapaw will continue falling to 
  below flood stage by early Monday afternoon.
* Impact...At 22.0 feet, park and recreational areas experience minor 
  flooding.
 
&&
 
LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481

$$
310 
WGUS84 KTSA 260852
FLSTSA
Flood Statement
National Weather Service Tulsa OK
252 AM CST Mon Feb 26 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-261651-
/O.CON.KTSA.FL.W.0012.000000T0000Z-180227T0025Z/
/QUAO2.1.ER.180225T0554Z.180226T0100Z.180226T1825Z.NO/
252 AM CST Mon Feb 26 2018

The Flood Warning continues for
  The Spring River near Quapaw.
* until this evening, or until the warning is cancelled.
* At  2:00 AM Monday, the stage was 21.87 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Spring River near Quapaw will continue falling to 
  below flood stage by this afternoon.
* Impact...At 22.0 feet, park and recreational areas experience minor 
  flooding.
 
&&
 
LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481

$$
821 
WGUS84 KTSA 261252
FLSTSA
Flood Statement
National Weather Service Tulsa OK
652 AM CST Mon Feb 26 2018


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Spring River near Quapaw affecting Ottawa County. 
  
OKC115-262052-
/O.EXT.KTSA.FL.W.0012.000000T0000Z-180226T2235Z/
/QUAO2.1.ER.180225T0554Z.180226T0100Z.180226T1635Z.NO/
652 AM CST Mon Feb 26 2018

The Flood Warning continues for
  The Spring River near Quapaw.
* until this afternoon, or until the warning is cancelled.
* At  6:00 AM Monday, the stage was 21.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast...The Spring River near Quapaw will continue falling to 
  below flood stage by late this morning.
* Impact...At 20.0 feet, minor agricultural flooding occurs.
 
&&
 
LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481

$$
582 
WGUS84 KTSA 261855
FLSTSA
Flood Statement
National Weather Service Tulsa OK
1255 PM CST Mon Feb 26 2018


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Spring River near Quapaw affecting Ottawa County. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Poteau River near Panama affecting Le Flore County. 
  
OKC079-270254-
/O.EXT.KTSA.FL.W.0002.000000T0000Z-180227T0712Z/
/PANO2.2.ER.180221T1710Z.180225T1830Z.180227T0112Z.NO/
1255 PM CST Mon Feb 26 2018

...Flood Warning extended until late tonight...

The Flood Warning continues for
  The Poteau River near Panama.
* until late tonight, or until the warning is cancelled.
* At 12:30 PM Monday, the stage was 31.48 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to 
  below flood stage this evening.
* Impact...At 31.0 feet, minor agricultural flooding occurs. Williams 
  Road east of Panama is flooded.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$

OKC115-261925-
/O.CAN.KTSA.FL.W.0012.000000T0000Z-180226T2235Z/
/QUAO2.1.ER.180225T0554Z.180226T0100Z.180226T1431Z.NO/
1255 PM CST Mon Feb 26 2018

The Flood Warning is cancelled for
  The Spring River near Quapaw.
* At 12:00 PM Monday, the stage was 18.65 feet.
* Flood stage is 20.0 feet.
* The river fell below flood stage this morning.
* Forecast...The Spring River near Quapaw will continue falling and 
  remain below flood stage.

 
&&
 
LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481

$$

OKC021-261925-
/O.CAN.KTSA.FL.W.0009.000000T0000Z-180227T0454Z/
/TALO2.3.ER.180224T1355Z.180225T1800Z.180226T1653Z.NO/
1255 PM CST Mon Feb 26 2018

The Flood Warning is cancelled for
  The Illinois River near Tahlequah.
* At 12:30 PM Monday, the stage was 10.65 feet.
* Flood stage is 11.0 feet.
* The river fell below flood stage late this morning.
* Forecast...The Illinois River near Tahlequah will continue falling 
  and remain below flood stage. The river is forecast to fall below
  the action stage of 9.0 feet Tuesday evening.  
* Impact...At 9.0 feet, no flooding occurs but all recreational 
  floating along the Illinois River ceases at and above 9.5 feet.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Feb 24, 11:56 AM CST, 1 hour 16 minutes earlier.

Area forecast discussion, Feb 24, 11:56 AM CST, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1156 AM CST Sat Feb 24 2018

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
As of 18Z...back edge of precipitation is currently moving
through KBVO/KTUL/KRVS with vsby and cigs improving from IFR to
MVFR and VFR. As precipitation moves off to the east, other
terminals will follow suit...for now, LIFR and IFR conditions will
prevail as showers and thunderstorms move through. IFR to MVFR
cigs with possible light fog will move in behind the precip before
clearing out later this afternoon. Portions of central and
eastern Oklahoma may see some break-up in cloud deck before 21Z as
drier air behind front moves in. Skies will clear by this evening
but recent rainfall and light winds will set the stage for
possible fog development after 04Z.

&&

.PREV DISCUSSION... /Issued 1113 AM CST Sat Feb 24 2018/

..UPDATE...

DISCUSSION...
Showers and thunderstorms currently ongoing across much of the
forecast area late this morning. Surface observations showing weak
surface low developing across southeast Oklahoma and is currently
centered near McAlester, OK. Another surface low is showing up
across southeast Kansas with weak quasi-stationary frontal
boundary extending from this northern surface low down across
eastern Oklahoma and into northeast Texas. The Pacific front still
remains off to the west and is currently moving across the OK/TX
Panhandles.

Severe threat will begin to increase now through early this
afternoon across the Arklatex region as upper trough ejects out
out onto the High Plains. The primary severe threat of large hail,
damaging winds, and tornadoes still looks to remain generally
east of a line from Harrison, AR to Ft. Smith, AR to Hugo, OK;
however, strong winds and hail are still possible across eastern
Oklahoma and northwest Arkansas this afternoon.

Radar trends showing the back edge of the heavier precipitation nearing
a Washington County to Pontotoc County line with moderate to heavy
rainfall decreasing west to east through this afternoon as main
line of showers and thunderstorms works east. Flooding still
remains a threat for much of eastern Oklahoma and western Arkansas
through early this evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   55  30  61  34 /  80  10   0   0
FSM   65  35  63  37 / 100  10   0   0
MLC   63  32  64  33 /  90  10   0   0
BVO   52  26  60  26 /  90  10   0   0
FYV   59  31  60  30 / 100  10   0   0
BYV   58  32  59  34 / 100  10   0   0
MKO   58  30  63  34 /  90  10   0   0
MIO   53  29  59  29 /  90  10   0   0
F10   57  30  63  35 /  80  10   0   0
HHW   67  37  64  37 / 100  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 6 PM CST this evening for OKZ049-053-058-062-
     063-065>076.

AR...Flood Watch until 6 PM CST this evening for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...11
AVIATION.....11
Hazardous weather outlook, Feb 24, 12:45 PM CST, 27 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1245 PM CST Sat Feb 24 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251130-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1245 PM CST Sat Feb 24 2018

...Severe Potential and Flooding Concerns Ongoing Early This
Afternoon...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
 	AREA...Far southeast Oklahoma into West Central Arkansas.
 	ONSET...Threat decreasing through the afternoon.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Southeast Oklahoma and Northwest Arkansas.
 	ONSET...Ongoing...Threat decreasing through the afternoon.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
 	AREA...Eastern Oklahoma and Northwest Arkansas.
 	ONSET...Threat decreasing through the afternoon from west to
	east.

DISCUSSION...
A line of thunderstorms located from northwest Arkansas through
southeast Oklahoma is working eastward early this afternoon along
a cold front pushing east. Damaging winds look to be the main
threat as this line moves through...however an limited tornado
potential exists along this line. Precipitation chances are
forecast to taper off from west to east this afternoon and look to
exit Northwest Arkansas by early evening. Severe threat will exit
the area between 2 to 4 pm this afternoon. Heavy rain threat will
also decrease as this line moves east with precipitation ending
from west to east.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY and Monday...No Hazards.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
THURSDAY and FRIDAY...No Hazards.

EXTENDED DISCUSSION...
Recent rains combined with forecast additional rainfall amounts
could continue flooding concerns after the rains end Saturday.
Drier conditions are forecast Sunday into the first part of next
week before thunderstorm chances return mid week as another low
pressure system looks to approach the region.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Feb 24, 11:41 AM CST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1141 AM CST SAT FEB 24 2018

OKZ074>076-241815-
Haskell OK-Latimer OK-Le Flore OK-
1141 AM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HASKELL...EASTERN
LATIMER AND CENTRAL LE FLORE COUNTIES UNTIL 1215 PM CST...

At 1140 AM CST, strong thunderstorms were located along a line
extending from 6 miles southeast of Lequire to 2 miles north of
Bengal to 2 miles east of Yanush. Movement was northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Poteau...                         Spiro...
Panama...                         Talihina...
Wister...                         Howe...
Red Oak...                        Bokoshe...
Fanshawe...                       Cameron...
Talimena State Park...            Bengal...
Lake Wister State Park...         Whitesboro...
Shady Point...                    Scullyville...
Summerfield...                    Braden...
Milton...

LAT...LON 3468 9529 3483 9513 3509 9506 3532 9456
      3530 9454 3530 9450 3531 9448 3533 9450
      3536 9447 3507 9452 3469 9476
TIME...MOT...LOC 1740Z 244DEG 42KT 3505 9502 3487 9506 3470 9526

Lacy
Special weather statement, Feb 24, 11:43 AM CST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1143 AM CST SAT FEB 24 2018

ARZ010-019-OKZ069-072-074-076-241815-
Washington AR-Crawford AR-Haskell OK-Adair OK-Sequoyah OK-
Le Flore OK-
1143 AM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD...
SOUTHWESTERN WASHINGTON...SOUTHEASTERN HASKELL...SEQUOYAH...SOUTHERN
ADAIR AND NORTHERN LE FLORE COUNTIES UNTIL 1215 PM CST...

At 1142 AM CST, strong thunderstorms were located along a line
extending from Bunch to 3 miles southwest of Sallisaw to 2 miles
southeast of Keota. Movement was northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Sallisaw...                       Stilwell...
Cedarville...                     Natural Dam...
Prairie Grove...                  Muldrow...
Roland...                         Lincoln...
Keota...                          Mccurtain...
Gans...                           Marble City...
Moffett...                        Brushy...
Adair State Park...               Brushy Lake State Park...
Lee Creek...                      Bunch...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 2.
 Interstate 40 in Oklahoma between mile markers 303 and 328.

LAT...LON 3537 9443 3513 9497 3538 9487 3564 9483
      3564 9481 3573 9481 3605 9432 3568 9430
TIME...MOT...LOC 1742Z 236DEG 42KT 3570 9477 3541 9482 3524 9489

Lacy
Special weather statement, Feb 24, 11:59 AM CST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1159 AM CST SAT FEB 24 2018

OKZ049-053-076-241845-
Choctaw OK-Pushmataha OK-Le Flore OK-
1159 AM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PUSHMATAHA...EASTERN
CHOCTAW AND SOUTHERN LE FLORE COUNTIES UNTIL 1245 PM CST...

At 1159 AM CST, strong thunderstorms were located along a line
extending from near Albion to 4 miles south of Nashoba to 5 miles
northeast of Hugo Lake State Park to 8 miles south of Goodland.
Movement was east at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Hugo...                           Fort Towson...
Sawyer...                         Rattan...
Albion...                         Octavia...
Big Cedar...                      Hugo Lake State Park...
Kiamichi...                       Whitesboro...
Messer...                         Raymond Gary State Park...
Nashoba...                        Cloudy...
Oleta...                          Muse...
Grant...                          Ord...
Fallon...                         Sobol...

LAT...LON 3388 9554 3392 9556 3413 9545 3467 9525
      3468 9506 3471 9506 3486 9445 3451 9446
      3451 9504 3425 9505 3424 9515 3394 9516
      3396 9523 3389 9526 3390 9526 3391 9527
      3387 9529
TIME...MOT...LOC 1759Z 249DEG 46KT 3467 9512 3442 9519 3412 9532 3386
9552

Lacy
Special weather statement, Feb 24, 12:07 PM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1207 PM CST SAT FEB 24 2018

ARZ019-020-029-OKZ072-076-241845-
Sebastian AR-Franklin AR-Crawford AR-Sequoyah OK-Le Flore OK-
1207 PM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRANKLIN...SOUTHERN
CRAWFORD...SEBASTIAN...SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE
FLORE COUNTIES UNTIL 1245 PM CST...

At 1206 PM CST, strong thunderstorms were located along a line
extending from 2 miles northeast of Muldrow to 4 miles northeast of
Spiro to 3 miles west of Cameron. Movement was east at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Poteau...                         Charleston...
Greenwood...                      Alma...
Barling...                        Pocola...
Muldrow...                        Roland...
Lavaca...                         Spiro...
Arkoma...                         Mansfield...
Dyer...                           Hackett...
Hartford...                       Huntington...
Bonanza...                        Branch...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 14.
 Interstate 40 in Oklahoma between mile markers 317 and 328.
 Interstate 540 between mile markers 1 and 14.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3532 9392 3523 9392 3523 9403 3514 9403
      3514 9414 3510 9414 3507 9425 3506 9425
      3506 9423 3497 9423 3496 9426 3496 9429
      3505 9468 3529 9464 3553 9464 3546 9381
      3531 9381
TIME...MOT...LOC 1806Z 280DEG 39KT 3543 9457 3528 9457 3512 9459

Lacy
Special weather statement, Feb 24, 12:45 PM CST, 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1245 PM CST SAT FEB 24 2018

ARZ019-020-029-241915-
Sebastian AR-Franklin AR-Crawford AR-
1245 PM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN...SOUTHEASTERN
CRAWFORD AND EASTERN SEBASTIAN COUNTIES UNTIL 115 PM CST...

At 1245 PM CST, strong thunderstorms were located along a line
extending from 6 miles south of Mulberry to 2 miles northwest of
Charleston to near Washburn to 3 miles southwest of Echo. Movement
was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Ozark...                          Charleston...
Greenwood...                      Mulberry...
Mansfield...                      Altus...
Branch...                         Denning...
Wiederkehr Village...             Bloomer...
Washburn...                       Fort Chaffee...
Caulksville...                    Etna...
Alix...                           Crossroads...
Liberty...                        Meg...
Milltown...                       Peter Pender...

This includes Interstate 40 in Arkansas between mile markers 33 and
42.

LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
      3532 9392 3523 9392 3523 9402 3514 9403
      3514 9414 3510 9414 3506 9425 3506 9423
      3499 9423 3499 9430 3517 9419 3531 9415
      3546 9417 3556 9370
TIME...MOT...LOC 1845Z 261DEG 41KT 3540 9408 3532 9407 3518 9411 3507
9418

Lacy
Special weather statement, Feb 24, 12:56 PM CST, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1256 PM CST SAT FEB 24 2018

ARZ020-241930-
Franklin AR-
1256 PM CST SAT FEB 24 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRANKLIN COUNTY
UNTIL 130 PM CST...

At 1255 PM CST, strong thunderstorms were located along a line
extending from 4 miles northwest of Cass to 6 miles west of Ozark.
Movement was northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Ozark...                          Wiederkehr Village...
Cass...                           Jethro...
Barnes...                         Redding...
Watalula...                       Toney...
Turners Bend...                   Lonelm...
Taft...                           Cravens...
Paradise...

This includes Interstate 40 in Arkansas between mile markers 28 and
42.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3550 9371 3548 9398 3573 9393 3573 9391
      3574 9391 3575 9389 3576 9389 3576 9391
      3577 9391 3577 9370
TIME...MOT...LOC 1855Z 242DEG 45KT 3572 9390 3547 9394

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 8:35 PM CSTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Ottawa, Sequoyah13 hr
Feb 24, 1:18 AM CSTRiver Flood WarningTSALeFlore34 hr
Feb 24, 1:34 AM CSTRiver Flood AdvisoryTSACherokee, Delaware30 hr
Feb 24, 3:22 AM CSTAreal Flood WarningTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more18 hr
Feb 24, 7:29 AM CSTRiver Flood WarningTSACherokee11 hr
Feb 24, 9:09 AM CSTAreal Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Ottawa, Sequoyah12 hr
Feb 24, 9:14 AM CSTSpecial Weather StatementTSAOkfuskee31 min
Feb 24, 10:41 AM CSTSpecial Weather StatementTSALeFlore34 min
Feb 24, 11:18 AM CSTSpecial Weather StatementTSAHaskell, Latimer27 min
Feb 24, 11:23 AM CSTSpecial Weather StatementTSASequoyah37 min
Feb 24, 11:41 AM CSTSpecial Weather StatementTSALeFlore34 min
Feb 24, 11:43 AM CSTSpecial Weather StatementTSASequoyah32 min
Feb 24, 11:59 AM CSTSpecial Weather StatementTSAMcCurtain46 min

Nearby

River Flood Warnings in Oklahoma, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.